Journal of Genetics

, Volume 58, Issue 2, pp 237–242

Polymorphism due to selection of varying direction

  • J. B. S. Haldane
  • S. D. Jayakar
Article

DOI: 10.1007/BF02986143

Cite this article as:
Haldane, J.B.S. & Jayakar, S.D. J Genet (1963) 58: 237. doi:10.1007/BF02986143

Summary

In a large random mating population segregating for a pair of allelomorphs with full dominance, the condition that neither allelomorph should disappear is that the arithmetic mean of the fitnesses of recessives in different generations should exceed unity, their geometric mean fall below it.

Copyright information

© Indian Academy of Sciences 1963

Authors and Affiliations

  • J. B. S. Haldane
    • 1
  • S. D. Jayakar
    • 1
  1. 1.Genetics and Biometry LaboratoryGovernment of OrissaBhubaneswar